# SDR SIMA201025604

- Difficulty date: September 12, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 24,939 hours, 23,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 110049
- Part serial: 13314
- Condition: Defective
- Location: Cabin
- Part time: 14,908 hours, 13,464 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT ALL EMERGENCY LIGHTS ON BATTERY PACK NR 1 WERE FOUND TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 EMERGENCY POWER SUPPLY AND CHARGER.  THE OPERATIONAL CHECK WAS GOOD IAW WC 33-700-19.  THE AIRCRAFT WAS RETURNED TO SERVICE.
